# SDR RAIA2019083020006

- Difficulty date: August 20, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 54-55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS LIGHT CORROSION ON UPPER SURFACE BETWEEN FRAME 54 & 55 LH.     REMOVED AND STARTED INSTALLING LH FLOOR SILL AT FR 54-55. FINISHED INSTALLING LH FLOOR SILL AT FR 54-55.
